Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Closedness of index values for subfactors

Authors: David Handelman and Hans Wenzl
Journal: Proc. Amer. Math. Soc. 101 (1987), 277-282
MSC: Primary 46L35
MathSciNet review: 902541
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ \left\{ {{A_i} \subset {B_i}} \right\}$ be a collection of inclusions of finite factors with the indices $ \left\{ {\left[ {{B_i}:{A_i}} \right]} \right\}$ bounded and each with trivial relative commutant. Then any $ {W^ * }$ ultraproduct yields an inclusion with trivial relative commutant whose index is the ultralimit of $ \left\{ {\left[ {{B_i}:{A_i}} \right]} \right\}$. In particular, the set of values of indices arising from pairs of factors with trivial relative commutant is a closed subset of $ {{\mathbf{R}}^ + }$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46L35

Retrieve articles in all journals with MSC: 46L35

Additional Information

PII: S 0002-9939(1987)0902541-0
Article copyright: © Copyright 1987 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia